# SDR SWAA2024050682636

- Difficulty date: May 5, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 38,917 hours, 18,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CEILING EMERGENCY EXIT SIGN SCREW ACCESS COVER MISSING AT EMERGENCY EXIT<[01] INSTALLED SCREW COVER AT LIGHT COVER ASSY PER B737 AMM 33-51-00
